# SDR CALA2009072700399

- Difficulty date: July 25, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N11641
- Make and model: Boeing 737524
- Aircraft serial: 28902
- Aircraft time: 31,217 hours, 16,559 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Washer
- Part number: NAS1149C1165R
- Condition: Incorrect
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR EMERGENCY ESCAPE SLIDE GIRT BAR LATCH CABLE HAS INCORRECT WASHERS INSTALLED IN THE ATTACHING HARDWARE.  REPLACED L-2 DOOR LANYARD AND WASHERS PER MM 25-61-35,402007.
